skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Gastric Dilation due to a Neuroleptic Agent in an Elderly Patient: A Case Report

Parent, V ; Popitean, L ; Loctin, A ; Camus, A ; Manckoundia, P

Case reports in medicine, 2014, Vol.2014, pp.961048 [Tạp chí có phản biện]

ISSN: 1687-9627 ; PMID: 25161671 Version:1 ; DOI: 10.1155/2014/961048

Toàn văn sẵn có

Trích dẫn Trích dẫn bởi
  • Nhan đề:
    Gastric Dilation due to a Neuroleptic Agent in an Elderly Patient: A Case Report
  • Tác giả: Parent, V ; Popitean, L ; Loctin, A ; Camus, A ; Manckoundia, P
  • Là 1 phần của: Case reports in medicine, 2014, Vol.2014, pp.961048
  • Mô tả: Neuroleptics may cause side effects, some of which are little known. We describe here a case of gastric dilation related to treatment with a neuroleptic in an elderly man. To our knowledge, such a case has never been reported in the literature. A 76-year-old man, living in a nursing home, was hospitalized for general weakness and abdominal pain. He had dementia with behavioral disorders treated with cyamemazine, a sedative and anxiolytic neuroleptic. Given a clinical suspicion of intestinal occlusion, an abdominopelvic computerized tomography scan was performed before the patient was admitted to our hospital. This computerized tomography scan did not show intestinal occlusion and there was no mention of gastric dilation in the computerized tomography scan report. Thus, acute gastroenteritis was suspected. The usual medications were stopped and symptomatic treatment for gastroenteritis was started. Quickly, his clinical state and biological parameters returned to normal and his usual treatment, including cyamemazine, was started again. The next day, the digestive symptoms, except for obstipation, reappeared. The abdominal X-ray showed gastric dilation without intestinal occlusion. The neuroleptic was stopped again and symptoms vanished the next day. This report underlines all of the necessary precautions and surveillance around drug prescription, especially in elderly persons.
  • Ngôn ngữ: English
  • Số nhận dạng: ISSN: 1687-9627 ; PMID: 25161671 Version:1 ; DOI: 10.1155/2014/961048

Đang tìm Cơ sở dữ liệu bên ngoài...